# SDR AWXA200601859

- Difficulty date: November 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,317 hours, 42,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Bs 552-554
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - SCRIBE MARK INSPECTION (AD 2006-07-12), FUSELAGE SKIN CUTOUT FOR GROUND AIR CONDITION ACCESS DOOR IS CRACKED AT FORWARD RIGHT CORNER, BS 522, S28R.  REPAIRED FUSELAGE SKIN CUTOUT FOR GROUND AIR CONDITION ACCESS DOOR AT FORWARD RIGHT CORNER, BS 522, S28R IAW AWA ER 03-5331-06304-SS1.
